MAUDE Adverse Event Report: ABBOTT VASCULAR OMNILINK ELITE; PERIPHERAL STENT DELIVERY SYSTEM

ABBOTT VASCULAR OMNILINK ELITE; PERIPHERAL STENT DELIVERY SYSTEM
Catalog Number 1012624-59
Medical Device Problem Codes Difficult to Remove (1528); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G9: exemption number e2019001-permits numbering sequence to begin with 10000, to avoid duplication of report numbers due to process transition.There may be gaps in numbering for reports submitted during the transition period.The device was received.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that the procedure was performed to treat a mildly calcified, non-tortuous common iliac artery.The 8.0 x 59 mm omnilink elite stent delivery system (sds) was advanced through an unspecified 6f guiding catheter without issue.Prior to the stent exiting the distal end of the guiding catheter the physician decided to remove the sds to pre-dilate.While removing the sds the stent got stuck in the guiding catheter.The sds and guiding catheter were removed as a single unit.The sds was then removed from the guiding catheter and there was stent damage (the damage was not visible due to the blood).A new same size omnilink was used with the same guiding catheter to successfully complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
Exemption number e2019001-permits numbering sequence to begin with 10000, to avoid duplication of report numbers due to process transition.There may be gaps in numbering for reports submitted during the transition period.Visual analysis was performed on the return device and the stent was noted to be dislodged.Per follow-up with the account, the dislodgement occurred outside of the patient after the procedure.The reported stent damage was confirmed.The difficulty removing could not be tested as it was based on the circumstances of the procedure.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.Based on the information provided, the reported difficulties appear to be due to case circumstances.The difficulty removing, and stent damage was likely the result of the stent catching on the distal end of the introducer sheath during retraction, as the physician decided to remove the stent delivery system to pre-dilate.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.Mfr site - contact office first and last name was updated from (b)(6) to (b)(6).
 
Event or Problem Description
It was reported that the procedure was performed to treat a mildly calcified, non-tortuous common iliac artery.The 8.0x59mm omnilink elite stent delivery system (sds) was advanced through an unspecified 6f guiding catheter without issue.Prior to the stent exiting the distal end of the guiding catheter the physician decided to remove the sds to pre-dilate.While removing the sds the stent got stuck in the guiding catheter.The sds and guiding catheter were removed as a single unit.The sds was then removed from the guiding catheter and there was stent damage (the damage was not visible due to the blood).A new same size omnilink was used with the same guiding catheter to successfully complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
OMNILINK ELITE
Common Device Name
PERIPHERAL STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key8941120
Report Number2024168-2019-11278
Device Sequence Number2521407
Product Code NIO
UDI-Device Identifier08717648179310
UDI-Public08717648179310
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P110043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Catalogue Number1012624-59
Device Lot Number9020541
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/13/2019
Initial Date Received by Manufacturer 08/05/2019
Supplement Date Received by Manufacturer09/05/2019
Initial Report FDA Received Date08/28/2019
Supplement Report FDA Received Date09/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1